An exceptional split geometry

Dress, A., Huber, K. T. and Moulton, V. (2000) An exceptional split geometry. Annals of Combinatorics, 4 (1). pp. 1-11. ISSN 0218-0006

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:59
Last Modified: 25 May 2020 23:52
URI: https://ueaeprints.uea.ac.uk/id/eprint/21725
DOI: 10.1007/PL00001271

Actions (login required)

View Item View Item